×

Formes quadratiques multiplicatives et variétés algébriques. (French) Zbl 0386.14012


MSC:

14Pxx Real algebraic and real-analytic geometry
15A63 Quadratic and bilinear forms, inner products
11R80 Totally real fields
11E04 Quadratic forms over general fields
14M20 Rational and unirational varieties

Citations:

Zbl 0455.14002
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] ARTIN (E.) . - Über die Zerlegung definiter Funktionen in Quadrate , Abhandl. math. Semin. Univ. Hamburg, t. 5, 1927 , p. 100-115. JFM 52.0122.01 · JFM 52.0122.01
[2] ARTIN (E.) und SCHREIER (O.) . - Algebraische Konstruktion reeller Körper , Abhandl. math. Semin. Univ. Hamburg, t. 5, 1927 , p. 85-99. JFM 52.0120.05 · JFM 52.0120.05
[3] BOURBAKI (N.) . - Topologie générale . Chap. 5 à 10. Nouvelle édition. - Paris, Hermann, 1974 . Zbl 0337.54001 · Zbl 0337.54001
[4] BOURBAKI (N.) . - Algèbre . Chap. 8. - Paris, Hermann, 1958 (Act. scient. et ind., 1261 ; Bourbaki, 23). Zbl 0102.27203 · Zbl 0102.27203
[5] CHOI (M.-D.) and LAM (T.-Y) . - An old question of Hilbert , “Conference on quadratic forms [ 1976 . Kingston]”, p. 385-405. - Kingston, Queen’s University, 1977 (Queen’s Papers in pure and applied Mathematics, 46). Zbl 0382.12010 · Zbl 0382.12010
[6] COLLIOT-THÉLÈNE (J.-L.) et SANSUC (J.-J.) . - Torseurs sous des groupes de type multiplicatif , C. R. Acad. Sc. Paris, t. 282, 1976 , série A, p. 1113-1116. Zbl 0337.14014 · Zbl 0337.14014
[7] COLLIOT-THÉLÈNE (J.-L.) et SANSUC (J.-J.) . - Variétés de première descente attachées aux variétés rationnelles , C. R. Acad. Sc. Paris, t. 284, 1977 , série A, p. 967-970. MR 56 #5561 | Zbl 0349.14026 · Zbl 0349.14026
[8] COLLIOT-THÉLÈNE (J.-L.) et SANSUC (J.-J.) . - La R-équivalence sur les tores , Ann. scient. Éc. Norm. Sup., t. 10, 1977 , p. 175-230. Numdam | MR 56 #8576 | Zbl 0356.14007 · Zbl 0356.14007
[9] COLLIOT-THÉLÈNE (J.-L.) et SANSUC (J.-J.) . - La première descente sur les variétés rationnelles (en préparation). · Zbl 0451.14018
[10] GEYER (W. D.) . - Ein algebraischer Beweis des Satzes von Weichold über reelle algebraische Funktionenkörper , “Algebraische Zahlentheorie [ 1964 . Oberwolfach]”, p. 83-98. - Mannheim, Bibliographisches Institut, 1966 (Berichte aus dem mathematischen Forschungsinstitut Oberwolfach, 2). Zbl 0197.46904 · Zbl 0197.46904
[11] GEYER (W. D.) . - Dualität bei abelschen Varietäten über reell abgeschlossenen Körpern , J. für reine und angew. Math., t. 293/294, 1977 , p. 62-66. Article | MR 56 #3028 | Zbl 0353.14017 · Zbl 0353.14017
[12] ISKOVSKIH (V. A.) . - Surfaces rationnelles avec un pinceau de courbes rationnelles [en russe], Mat. Sbornik, t. 74, 1967 , p. 608-638 ; et [en anglais] Math. of the USSR-Sbornik, t. 3, 1967 , p. 563-587. Zbl 0181.24003 · Zbl 0181.24003
[13] KNEBUSCH (M.) . - Specialization of quadratic and symmetric bilinear forms, and a norm theorem , Acta Arithm., Warszawa, t. 24, 1973 , p. 279-299. Article | MR 50 #2075 | Zbl 0287.15010 · Zbl 0287.15010
[14] KNEBUSCH (M.) . - On algebraic curves over real closed fields , Math. Z., t. 150, 1976 , p. 49-70 ; et t. 151, 1976 , p. 189-205. Zbl 0319.14002 · Zbl 0319.14002
[15] KNEBUSCH (M.) . - Symmetric bilinear forms over algebraic varieties , Conference on quadratic forms [ 1976 . Kingston], p. 103-283. - Kingston, Queen’s University, 1977 (Queen’s Papers in pure and applied Mathematics, 46). Zbl 0408.15019 · Zbl 0408.15019
[16] KNEBUSCH (M.) . - Some open problems , Conference on quadratic forms [ 1976 . Kingston], p. 361-370. - Kingston, Queen’s University, 1977 (Queen’s Papers in pure and applied Mathematics, 46). Zbl 0389.10020 · Zbl 0389.10020
[17] LAM (T.-Y.) . - The algebraic theory of quadratic forms . - Reading, Benjamin, 1973 (Mathematics Lecture Note Series). MR 53 #277 | Zbl 0259.10019 · Zbl 0259.10019
[18] MANIN (Yu. I.) . - Formes cubiques, algèbre, géométrie et arithmétique [en russe]. - Moskva, 1972 ; et Cubic forms, algebra, geometry and arithmetic. - Amsterdam, North-Holland publishing Company, 1974 (North. Holland mathematical Library, 4). Zbl 0277.14014 · Zbl 0277.14014
[19] PFISTER (A.) . - Multiplikative quadratische Formen , Arch. der Math., t. 16, 1965 , p. 363-370. MR 32 #2408 | Zbl 0146.26001 · Zbl 0146.26001
[20] PFISTER (A.) . - Zur Darstellung definiter Funktionen als Summe von Quadraten , Invent. Math., t. 4, 1967 , p. 229-237. MR 36 #5095 | Zbl 0222.10022 · Zbl 0222.10022
[21] WITT (E.) . - Zerlegung reeller algebraischer Funktionen in Quadrate , Schiefkörper über reellem Funktionenkörper, J. für reine und angew. Math., t. 171, 1934 , p. 4-11. Article | Zbl 0009.29103 | JFM 60.0099.01 · Zbl 0009.29103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.